Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Protected sex, missed period, pregnancy test negative, taking regestrone 5 mg will cause problem

Hi I am married for 8 months.. All this while my periods were regular.. My periods sometimes used to be delayed for 10 days.. I was into medication recently for my sinus problem.. I am sexually active but in a safe way.. As I missed my period for a month I took 3 pregnancy test all were negative.. So I am taking 2 regestrone 5 mg tablet per day. Is it okay to take it? Am I alrite? I want to conceive soon.. I want to know taking restore wont cause any problem in getting pregnant..
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
I guess if you are self medicating you need to see doctor to determine cause of delayed period.A sonography can help determine cause of delayed period as well.Then only you should proceed with the treatment.

Ideal step would to investigations done and get a gynecologist involved.Regards.
Answered: Sun, 24 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor